Am 30 years of age, I visited the hospital yeterday and my BP reads 190/11. My doctor prescribe some drugs for me. But I want to know how I can lower it in addition of taken the drug, what am suppose to eat and not to eat what am suppose to do and not to do thank you
I am having a physical tomorrow for a job. I am taking Amlodipine 10 mg & Metotoprol Succ 25 mg ER once daily. My blood pressure has been a little elevated this week. Is there a better time to take the bp meds so my bp won t be elevated at the time of my physical? I realize you are suppose to take it the same time every am. I am just concerned about it being elevated & I don t get to start my orientation on Mon., 07/10/17. Thanks, Jeneane
I m 48 years old I have had blood pressure pills for a little under a year now for a little over a year I m on 40 milligram tablet I m also going through menopause I quit taking some menopause natural vitamins about a month ago and about 2 weeks ago my blood pressure started to get bizarre getting a little high the last week I ve noticed that when I m hungry in the evening or when I m just hungry where I haven t eaten very much at all my blood pressure will rise and it will last night it was 170 over 105 which it s never been that high but I took half of another blood pressure medicine another pill but it didn t seem to help much in until I ate anything down right now I tried again and I was feeling a little hungry I hate I was trying to go for 30 minute walks every day I ve been diagnosed with anxiety I m supposed to be taking clonazepam 1 Tablet 3 times today but I don t want to complicate things and I don t I don t know what to do so I was taking a half of a half tablet for the past few days I did feel better then I read that it was habit-forming I was taking a half tablet at night although I don t see that this can be healthy to constantly be worrying about my blood pressure and not knowing what to do I m trying to eat a lot of fat salt I take magnesium calcium multivitamin I m starting to take again and vitamin D vitamin for the menopause Brown and folate acid I don t know what else to do I would really like some help I don t have money to go to the doctor I don t have health insurance please help I m I m
I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.
Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you
My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low this week and tonight has dropped to 101/53. he s weak and can t keep his eyes open and has sever leg cramps. He s been fairly active since on the treatment since this particular regimen can cause blood clots. He s coherent and not dizzy at all. we can t get him to drink much, but we are thinking maybe the low bp is due to dehydration. we can t get ahold of his doctor or nurse right now. should we worry? is there anything we can do to make it come up?
My mother is not feeling well, woke up 3:00am with shakes, couple hours later, vomiting and diahrea...feeling very week...BP 30 min ago 95/54, just moments ago, 101/45...has been able to keep down some soup, couple crackers, diet 7up...my first worry is her BP...?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...